Results 1 to 10 of 10
  1. #1
    Luke's Avatar
    Luke is offline Associate Member
    Join Date
    Apr 2002
    Posts
    229

    EQ and Test. Cyp making me feel like sh**t...

    I'm entering my fourth week of 500mg/week if test cyp and 400mg/week of EQ cycle.
    I'm starting to feel terrible... no energy whatsoever... Today I slept till 3pm (that's 15 hrs). I also have hot flashes and feel as if I had a cold...
    Is this normal??? What should I do to lessen these?

    Thank you.

  2. #2
    CatGrabber's Avatar
    CatGrabber is offline Member
    Join Date
    Apr 2002
    Location
    Michigan
    Posts
    587
    Was it QV test? if so....thats prolly why sorry to say

  3. #3
    MBaraso's Avatar
    MBaraso is offline Retired Mod
    Join Date
    Oct 2001
    Location
    Somewhere
    Posts
    7,630
    I bet it's ** cyp or Eq. Same thing happend to me when I was using them.
    Try to work through it. It'll subside....

  4. #4
    Luke's Avatar
    Luke is offline Associate Member
    Join Date
    Apr 2002
    Posts
    229
    They are both made by Spectro Labs.
    I forgot to say that the next day after the injections, I usually wake up and the whole day I'm depressed and feel like crying. That usually lasts for about 2 days.
    I thought maybe it was test->estrogen conversion, but I am using Arimidex (only 0.5/eed though, that's all I had...)

  5. #5
    Rickson's Avatar
    Rickson is offline AR-Hall of Famer
    Join Date
    Jul 2002
    Posts
    5,163
    Sounds like everything is starting to kick in and you are just on a hormone rollercoaster. Things should settle down in a week or so. Don't be overly concerned unless they don't subside. Motivate yourself and don't skip lifts. The one place you should be at your best is in the gym.

  6. #6
    nj_'s Avatar
    nj_
    nj_ is offline Senior Member
    Join Date
    Feb 2002
    Location
    Toronto, Canada
    Posts
    1,408
    EQ causes anxiety problems for some people, you might be experiencing this is my guess as to why you're feeling like that.

  7. #7
    Luke's Avatar
    Luke is offline Associate Member
    Join Date
    Apr 2002
    Posts
    229
    Originally posted by nj_
    EQ causes anxiety problems for some people, you might be experiencing this is my guess as to why you're feeling like that.
    Will it go away??? Or will it last for the whole 12 week cycle?

    BTW, test cyp works for about 2 weeks after the last shot, right? Now what about EQ?
    I know I have to take Clomid 2 weeks after the last shot with Test Cyp, but would EQ have any effect on the Clomid dosing?

    Thank you.

  8. #8
    Pirate50 is offline New Member
    Join Date
    Feb 2002
    Posts
    39
    Got the same problem bro. Running Sust 300 and EQ. Entering my 4th week also, feel like crap. Sorta like the flu, weak tired, a bit achey. And last weekend everytime i talked to my ex i felt like crying....AND I HATE THE BITCH! hehe, thought it might be the shit finally starting to kick in.

  9. #9
    Darko is offline New Member
    Join Date
    Jul 2002
    Location
    canada
    Posts
    33
    Originally posted by Luke


    BTW, test cyp works for about 2 weeks after the last shot, right? Now what about EQ?
    I know I have to take Clomid 2 weeks after the last shot with Test Cyp, but would EQ have any effect on the Clomid dosing?

    Thank you.
    Eq will last longer in your system than the cyp, wait about 18 days after your last shot of Eq to start your clomid.

    I persoanlly am just finishing up my first cycle and I was using Spectro Enanthate at 300mg every fith day and i noticed the exact same thing about my sleep, I just needed a whole lot more. There was nothing i could do to get my ass out of bed if i slept less than 8 hrs, I had those days too where I slept my ass off. My recommendation is if you get up to piss have a shake so at least your still getting some cals. I had my tired times through the day as well, but then at others times i would be hyper as hell and bouncing off the walls....

    One recommendation that i am going to make is that I am currently runnning 20 days of Prop before hittingnup my clomid while waiting for the Enanthate to get out of my system, you may want to consider this bro, that way you don't have to wait for 3 weeks for your hormones to decline before yu hit up the clomid. i also find Prop hits me harder, and feel better pumps in the gym.

  10. #10
    Mike62200 is offline Associate Member
    Join Date
    Oct 2002
    Location
    Louisiana
    Posts
    166
    I just finished week 5 of test400 deca300 a week cycle. At the begining of week 5 I was sick(flu) for a couple days. No bad fever or throwing up though. I started feeling the same way friday in the gym and feel the same way today, also last couple days been real depressed and lazy. I thought it was another bout of the flu, but I NEVER get sick. Im very healthy. Ive been thinking it has been something to do with the juice. This is my first cycle and I started feeling the effects as early as late week 1. Put on 18 lean lbs in the first four weeks. Week five felt like shit 5 outta 7 days. No weight gains, good strength gains. Good luck luke. Hopefully this will pass for both of us cause this sucks.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •